Topological Methods in Nonlinear Analysis

Infinitely many entire solutions of an elliptic system with symmetry

Yanheng Ding

Full-text: Open access

Article information

Topol. Methods Nonlinear Anal., Volume 9, Number 2 (1997), 313-323.

First available in Project Euclid: 19 October 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ding, Yanheng. Infinitely many entire solutions of an elliptic system with symmetry. Topol. Methods Nonlinear Anal. 9 (1997), no. 2, 313--323.

Export citation


  • \ref\no1 A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349–381
  • \ref\no2 T. Bartsch and M. Willem, Periodic solutions of non-autonomous Hamiltonian systems with symmetries , J. Reine Angew. Math., 451 (1994), 149–159
  • \ref\no3 V. Benci and P. H. Rabinowitz, Critical point theorems for indefinite functionals, Invent. Math., 52(1979), 241–273
  • \ref\no4 P. Clément, D. G. de Figueiredo and E. Mitidieri, Positive solutions of semilinear elliptic systems, preprint
  • \ref\no5 Y. H. Ding, Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems, Nonlinear Anal., 25 (1995), 1095–1113
  • \ref\no6 Y. H. Ding and S. J. Li, Existence of entire solutions for some elliptic systems, Bull. Austral. Math. Soc., 50 (1994), 501–519
  • \ref\no7 D. G. de Figueiredo and P. L. Felmer, On superquadratic elliptic systems, preprint
  • \ref\no8 P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in Math., 65, Amer. Math. Soc., Providence(1986)
  • \ref\no9 M. Reed and B. Simon, Methods of Modern Mathematical Physics: IV Analysis of Operators, Academic Press(1978)
  • \ref\no10 B. Simon, Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems, II, III, Proc. Amer. Math. Soc., 45(1974), 454–456;, Trans. Amer. Math. Soc., 20(1975), 317–329
  • \ref\no11 A. Szulkin, Bifurcation for strongly indefinite functionals and Liapunov type theorem for Hamiltonian systems , Differential Integral Equations, 7 (1994), 217–234